# SDR ASAA2021042034657

- Difficulty date: April 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,366 hours, 8,200 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 1152464265
- Part serial: 115246404450
- Condition: Faulty
- Location: Apu
- Part time: 25,414 hours, 8,222 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO UNSUCCESSFUL STARTS OF THE APU, RECEIVED AMBER FAULT LIGHT ON BOTH TRIES. (ALSO NO RISE IN EGT). GROUNDED - YES. PER TROUBLE SHOOTING NOTES. REPLACED START POWER UNIT, START CONVERTER UNIT, ELECTRONIC CONTROL UNIT. OPENED/TAGGED 2CBS. RMVD AND INSTALLED ECU. RMVD TAGS/CLOSED 2CBS. DUE TO MESSAGE 45-15004 INLET DOOR SHUT DOWN. REF 49-61-12/401. OPENED /TAGGED 3CBS. RMVD AND INSTALLED NEW SC UNIT . RMVD TAGS/CLOSED 3CBS. REF 49-41-61/401 OPENED /TAG 4CBS. RMVD AND INSTALLED NEW START POWER UNIT. RMVD TAGS/CLOSED 4CBS REF 49-41-71/401. PERFORMED GROUND OPS VERIFICATION AND RAN / STARTED APU 2X. NO FAULTS NOTED. CLEAR MEL 49-1B. REF LO 60070745 FOR APPLICATION OF MEL 49-99A. SEAMC MARK NOTIFIED.
